Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Nandrolone and liver
Apr 16, 2011

Hello everybody. My name is Francisco and I'm Brazilian. Currently I take efavirenz, lamivudine and tenofovir. I am HIV + for 9 years and am currently 29 years. I work out at least four times a week at least an hour, but I have great difficulty losing abdominal fat and gain muscle in the arms, chest and back. My clinical examinations are perfect: cholesterol, glucose, liver, kidneys, blood lactate and have no problems in my heart and abdominal and testicular ultrasound are ok. After working out I take a shake of whey protein and glutamine, and in my day to day supply is extremely balanced. I also take coenzyme q10 100mg acetyl l carnitina1g, c1g vitamin, vitamin E 400 u, b complex, selenium, zinc, magnesium and vitamin D. Despite all that I can not gain muscle mass at all. I do not have any sign of lipodystrophy. I want to use nandrolone but I'm very scared of side effects such as gynecomastia and drug-induced hepatitis. Here in Brazil, there nandrolone at any pharmacy, but my doctor is totally against the use of this substance because according to her, nandrolone can cause breast cancer, liver steatosis and even permanent damage to the liver, which would mean that I had to discontinue treatment. Unfortunately I can not buy growth hormone. What do you suggest for my case? The nandrolone could be causing all these problems? What are the recommended doses and duration of treatment? There is need to take other synthetic testosterone? And on the 7-keto, is there any benefit in using this substance in patients HIV +? I thank you for your reply and patience. I apologize for my bad English. Thank you very much.

Response from Mr. Vergel

Nandrolone does not cause any of those problems. But it can cause gynecomastia, polycythemia, water retention, acne and testicular size reduction. In many men, no side effects occur at all. I am sending you a free copy of the Spanish translation of Built to Survive since you Brazilians can read Spanish easily. You should read it to get all the information you need to clarify your concerns.

Fortalecete y Sobrevive

Nelson



Previous
D3 supplemets and Tenofovir-containing ART
Next
Protein, IsoPure and sodium

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement